skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 3 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is Cardone, G  [Clear All Filters]
2013
Cardone, G., SE. Pastukhova, and C. Perugia, "Estimates in homogenization of degenerate elliptic equations by spectral method", ASYMPTOTIC ANALYSIS, vol. 81, pp. 189–209, 2013.
Borisov, D., G. Cardone, L. Faella, and C. Perugia, "Uniform resolvent convergence for strip with fast oscillating boundary", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 255, pp. 4378–4402, 2013.